# SDR SWIA200312501

- Difficulty date: October 10, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 8,199 hours, 6,487 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CREW ESCAPE HATCH OUTER HANDLE SHAFT CORRODED.  (DISCOVERED DURING C-CHECK)REMOVED AND REPLACED CREW ESCAPE HATCH OUTER HANDLE IAW HARTWELL CORP. CMM 52-22-03.
